# SDR SWAA2019040231260

- Difficulty date: March 10, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 221BF AFT OUTBOARD TAB BROKEN.  REPAIRED FLOOR PANEL IAW SRM. (BETWEEN BS. 270 TO BS. 420)
